Home › Forums › HCG Diet Side Effects › Can you overdose on hcg drops?
Tagged: hcg drops, overdose
This topic contains 3 replies, has 4 voices, and was last updated by Mark 10 months, 2 weeks ago.
I have not really heard if you can or not but is it possible to overdose on the hcg diet drops?
If so what are some signs?
You can take to much but unless you take the full bottle you should be ok, in the event you do take to much the most that should happen is you will have the feeling of being fatigued.
This medicine’s acute toxicity is very low. The average symptoms of an overdose with hCG are not known in the case of human patients. As it just does not happen and is very hard to do.
So if you take more than 10 drops you have nothing to stress about. In case you still feel the need to do something you can drink a large glass of water to help flush out the hcg.
I always read the instructions and do some research myself about hcg drops to avoid some problems like overdose. Anyway, I would also like to know what are the signs that you have over dosage of drops.
You may want to add more than the prescribed dose as long as your body can take it. But I strongly suggest to stick to the prescribed dosage to prevent any complications.
You must be logged in to reply to this topic.
Weight Loss On HCG Diet?
HCG Diet Team Terms And Conditions